Subject: A Warning For Our Children
From: firstname.lastname@example.org (Dorothy Hanussak)
Date: 2 May 1996 22:06:54 GMT
This letter was handed out on 1/12/96 at a Catholic school in my area.
The content is so important that I want to post it here. The following
is the entire article.
WARNING TO PARENTS: A form of tatoo called “Blue Star” is being sold to
school children. It is a piece of paper containing a Blue Star. They
are the size of a pencil eraser, and each star is soaked with LSD.
The drug is absorbed through the skin simply by handling the paper.
There are also bright colored paper tatoos resembling postage stamps
that have the picture of the following:
These are laced with drugs.
If your child gets any of the above, DO NOT HANDLE THEM. These are
known to react quickly and some are laced with STRYCHNINE.
Symptoms: Hallucinations, Severe Vomiting, Uncontrollable Laughing,
Mood Changes, Change in Body Temperature.
Please feel free to reproduce this article and distribute it within
your community and workplace. Get the word out about this danger to our
From: J. O’Donnell-Danbury Hospital Outpatient Chemical Dependency
Please copy and post at your work, give to friends, send a copy to your
local schools. This is very serious --
YOUNG LIVES HAVE ALREADY BEEN TAKEN.
The Sputnik Drug Information Zone